# SDR BB08028

- Difficulty date: March 2, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU STT-PHL FLT NR 1012 - AFTER TAKEOFF, THE GEAR WOULD NOT RETRACT AND THE GEAR LEVER WOULD NOT RAISE PAST THE OFF POSITION.  CREW HAD THREE GREEN LIGHTS AND ELECTED TO LEAVE THE GEAR DOWN AND DIVERT TO SJU.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT TRUCK TILT ACTUATOR.  OPS CHECKED OK.
